Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Free Wednesday evening? Come along to our safeguarding co-design session from 6-7:30PM. sign up here

Cerazette pill

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hi
I have been taking Cerazette for about 7 months and have not had a preiod for about 5. I was feeling very under the weather. I could not get to the bottom of it and I decided to stop taking the pill, to see if it was that causing my symptoms. That was three and a half weeks ago. My symptoms went away almost immediately, but I still have not had a period. Has anyone else experienced this?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hiya,

    It's usually best to start a new thread if you've not a new question, or if the original thread is old.

    Peoples bodys often take a while to settle back into their own rhythym after coming off the pill, seem to remember when I came off cerazette it took a few months before I settled back into a normal cycle.
  • **helen****helen** Mod malarkist Posts: 9,235 Listening Ear
    Hiya,

    It's usually best to start a new thread if you've not a new question, or if the original thread is old.

    :yes: I've made your post into a new thread now Jan :thumb:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I didnt bleed once for the three months I was on cerazette, had the implant for about ten weeks and havent had any bleeding on that yet either. As mentioned, coming off the pill can mess your cycle up and it can take several months to settle down again.
Sign In or Register to comment.